Author: B Adcock; AC Hansen;

Title: Stable reconstructions in Hilbert spaces and the resolution of the Gibbs phenomenon

Journal: APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS

Year: 2012

Volume: 32

Page: 357 - 388


Author: K Shahbazi; N Albin; OP Bruno; JS Hesthaven;

Title: Multi-domain Fourier-continuation/WENO hybrid solver for conservation laws

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 8779 - 8796


Author: N Albin; OP Bruno;

Title: A spectral FC solver for the compressible Navier-Stokes equations in general domains I: Explicit time-stepping

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 6248 - 6270


Author: B Beckermann; V Kalyagin; AC Matos; F Wielonsky;

Title: HOW WELL DOES THE HERMITE-PADE APPROXIMATION SMOOTH THE GIBBS PHENOMENON?

Journal: MATHEMATICS OF COMPUTATION

Year: 2011

Volume: 80

Page: 931 - 958


Author: JP Boyd; JR Ong;

Title: Exponentially-convergent strategies for defeating the Runge Phenomenon part two for the approximation of non-periodic functions;: Multi-interval polynomial schemes and multidomain Chebyshev interpolation

Journal: APPLIED NUMERICAL MATHEMATICS

Year: 2011

Volume: 61

Page: 460 - 472


Author: JH Jung; W Stefan;

Title: A Simple Regularization of the Polynomial Interpolation for the Resolution of the Runge Phenomenon

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Year: 2011

Volume: 46

Page: 225 - 242


Author: M Lyon;

Title: A FAST ALGORITHM FOR FOURIER CONTINUATION

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Year: 2011

Volume: 33

Page: 3241 - 3260


Author: RB Platte; LN Trefethen; ABJ Kuijlaars;

Title: Impossibility of Fast Stable Approximation of Analytic Functions from Equispaced Samples

Journal: SIAM REVIEW

Year: 2011

Volume: 53

Page: 308 - 318


Author: JP Boyd;

Title: Six strategies for defeating the Runge Phenomenon in Gaussian radial basis functions on a finite interval

Journal: COMPUTERS & MATHEMATICS WITH APPLICATIONS

Year: 2010

Volume: 60

Page: 3108 - 3122


Author: JP Boyd; LR Bridge;

Title: Sensitivity of RBF interpolation on an otherwise uniform grid with a point omitted or slightly shifted

Journal: APPLIED NUMERICAL MATHEMATICS

Year: 2010

Volume: 60

Page: 659 - 672


Author: JP Boyd;

Title: Error saturation in Gaussian radial basis functions on a finite interval

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Year: 2010

Volume: 234

Page: 1435 - 1441


Author: OP Bruno; M Lyon;

Title: High-order unconditionally stable FC-AD solvers for general smooth domains I. Basic elements

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 2009 - 2033


Author: JP Boyd; AM Sousa;

Title: An SVD analysis of equispaced polynomial interpolation

Journal: APPLIED NUMERICAL MATHEMATICS

Year: 2009

Volume: 59

Page: 2534 - 2547


Author: RB Platte; A Gelb;

Title: A Hybrid Fourier-Chebyshev Method for Partial Differential Equations

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Year: 2009

Volume: 39

Page: 244 - 264


Author: JP Boyd; F Xu;

Title: Divergence (Runge Phenomenon) for least-squares polynomial approximation on an equispaced grid and Mock-Chebyshev subset interpolation

Journal: APPLIED MATHEMATICS AND COMPUTATION

Year: 2009

Volume: 210

Page: 158 - 168